# SDR FDEA202311151962

- Difficulty date: November 15, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246810223
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SPLR JACK RIB BOLT BORES CORRODED AT LOCATION NO.1 AND NO.2 ACCOMPLISHED THE REINFORCING REPAIR AT RH #4 SPOILER I/B & O/B JACK RIB I.A.W FEDEX EA   NO:T6-5740-T0377195 P1,SEQ NO:766,TITLE: WINGS-ATTACH FITTINGS-RH WING #4 SPOILER JACK   RIB AT STA ABX 103.775 AND ABX 112.525-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM   DEVIATION    "MAJOR REPAIR"
